# SDR UIEA201811212660

- Difficulty date: November 19, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 83,933 hours, 16,769 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Part number: 38860702
- Part serial: 1411
- Condition: Not Reported
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PLACED ON DEFERAL DUE TO BLEED ISSUES ( OPENED MEL 49-11-01 MDDR 103112  REF LOGPAGE 1008682 - REMOVED AND REPLACED IGV ACTUATOR PER AMM 49-53-02; MDDR 103112 CLEARED AT THIS TIME. )
